Access count of this item: 0

Files in This Item:
File Description SizeFormat 
2083-15.pdf560.6 kBAdobe PDFView/Open
Title: On a certain discontinuous mapping as a continuous relation : summary (Proof theory and proving)
Authors: Yoshida, Satoru
Furusawa, Hitoshi
Author's alias: 吉田, 聡
古澤, 仁
Issue Date: Aug-2018
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録 = RIMS Kokyuroku
Volume: 2083
Start page: 150
End page: 155
URI: http://hdl.handle.net/2433/242205
Appears in Collections:2083 Proof theory and proving

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.